MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL POLY SPACER, 20MM

ONKOS SURGICAL ELEOS; TIBIAL POLY SPACER, 20MM
Model Number 25001220E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in process.The device will not be returned for evaluation.When the investigation is complete, a supplemental mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2023 due to patella pain.During the revision surgery, the surgeon revised the distal femur axial pin, poly spacer, and non-onkos tibial hinge component.The surgeon wanted to lower the patient's joint line, therefore, they revised the 20mm tibial poly spacer to an 8mm tibial poly spacer.There were no alleged malfunctions of the distal femur axial pin and non-onkos tibial hinge component.No additional information regarding this adverse event has been reported.
 
Additional Manufacturer Narrative
It was reported that the patient underwent a revision surgery on (b)(6) 2023 due to patella pain.During the revision surgery, the surgeon revised the distal femur axial pin, poly spacer, and non-onkos tibial hinge component.The surgeon wanted to lower the patient's joint line, therefore, they revised the 20mm tibial poly spacer to an 8mm tibial poly spacer.There were no alleged malfunctions of the distal femur axial pin and non-onkos tibial hinge component.The following implants remain implanted from the patient's original surgery: distal femur, biogrip ha collar, collar locking ring, segmental stem, tibial baseplate, and stem extension.The root cause of the patella pain could not be determined conclusively.Patella pain could be caused by patient's patella lying lower than intended, which can cause pain and restricted range of motion.The cause of this condition could have been due to multiple factors- insufficient alignmentplacement of the patella intra-operatively, improper selection or positioning of components intra-operatively, post-operative trauma, etc.The cause of patella pain could have been due to multiple factors - joint damage, osteoarthritis, injury, infection, etc.The device history record and sterilization batch record for the lots involved in this complaint were reviewed, and no issues were identified related to the design, manufacturing and/or sterilization of the device.

Brand Name
ELEOS
Common Device Name
TIBIAL POLY SPACER, 20MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline rd
arlington TN 38002
Manufacturer Contact
vandita patel
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key17760700
Report Number3013450937-2023-00207
Device Sequence Number6768005
Product Code KRO
UDI-Device IdentifierB27825001220E0
UDI-PublicB27825001220E0
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25001220E
Device Catalogue Number25001220E
Device Lot Number1856899
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2023
Supplement Date Received by Manufacturer10/17/2023
Initial Report FDA Received Date09/15/2023
Supplement Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000007E, ELEOS DISTAL FEMUR; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N HC-13120-03M, ELEOS SEGMENTAL STEM; P/N HR-30001-03M, ELEOS COLLAR LOCKING RING; P/N KSC12100E, ELEOS STEM EXTENSION; P/N PB-3600R-03M, ELEOS BIOGRIP COLLAR; P/N TB-2204E-01M, ELEOS TIBIAL BASEPLATE
Outcome Attributed to Adverse Event Hospitalization;
Patient Age76 YR
Patient SexMale